Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken concor, had lichen planus, taking tenormin 50 mg and diovan 40 mg, white lines on cheeks, allergic to sulfa medicine

i had lichen lpanus 5 years before after taking tablet concor fro BP . from last year I am taking Tenormin 50 mg and 3 months before doctor added 40 mg Diavon , now i am seeing white lines on my cheek which looks like lichen planus is this because of any tablet above. can I take norvasc ? is this having same side effect lichen? I am allergic to sulfa medicine also .
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i do not think white lines on the cheeks can be lichen planus.usually lichen planus lesions are violaceous color.sometimes actinic lichen planus can cause ts these white streak like lines on cheek.i do not think tablets can cause this reaction.this can be due to ultraviolet rays.
it can be treated with moisteriser mixed with flutivate ointment over the lesions in the morning and tacrolimus ointment in the night can cure it
Answered: Fri, 8 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor